# SDR T6FA20160330001

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N725BH
- Make and model: Lear 45LEAR
- Aircraft serial: 2101
- Aircraft time: 2,524 hours, 2,007 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Seal
- Part number: 4557600158007
- Condition: Frozen
- Location: Aileron
- Part time: 2,524 hours, 2,007 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, WE PASSED THROUGH 2 LAYERS OF CLOUDS.  THE FIRST LAYER WAS FROM ABOUT 1500FT TO 5000FT.  THE ANTI-ICE WAS TURNED ON BUT WE DID NOT GET AN, ICE DETECT, CAS.  THE SECOND LAYER OF CLOUDS WERE FROM ABOUT 9000FT TO 10500FT.  THE ANTI-ICE WAS AGAIN ON & WE DID GET A, ICE DETECT, CAS.  AFTER THE CAS WENT OUT AROUND 15000FT, WE TURNED THE ANTI-ICE OFF & CONTINUED.  AROUND 15000FT, THE AUTOPILOT WAS ENGAGED.  HAD A COUPLE BRIEF LEVEL OFFS AT AROUND FL190 & FL210, GIVEN 10-15 DEGREES OFF COURSE FOR TRAFFIC, CLEARED TO FL250 & GIVEN DIRECT ON COURSE FIX.  WHILE PASSING THROUGH FL220 & IN A 2 - 5 DEGREE BANK THE AP AIL MISS TRIM CAS APPEARED.  IT WAS THE FIRST OFFICER'S LEG TO FLY, WE DECIDED TO DISENGAGE THE AUTOPILOT & HAVE HIM HAND FLY.  UPON DISCONNECT OF THE AUTOPILOT, HIS CONTROLS HAD FREE ELEVATOR CONTROL BUT LITTLE TO NO AILERON CONTROL.  COULD MOVE THE YOKE ONLY A VERY LITTLE & WHAT HE COULD WAS STIFF.  DECIDED TO DISCONNECT THE AILERONS & HAND FLY FROM THE LT SEAT.  RETURNED BACK WITHOUT ANY FURTHER INCIDENT.
